OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Vol. 12, Iss. 5 — May. 1, 1987
  • pp: 301–303

Stochastic geometrical diffraction theory in a random medium with inhomogeneous background

R. Mazar and L. B. Felsen  »View Author Affiliations


Optics Letters, Vol. 12, Issue 5, pp. 301-303 (1987)
http://dx.doi.org/10.1364/OL.12.000301


View Full Text Article

Enhanced HTML    Acrobat PDF (378 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

The recently formulated stochastic geometrical theory of diffraction is here applied to reflection, transmission, and diffraction of the high-frequency two-point coherence function when interfaces or scatterers are embedded in a randomly fluctuating medium with inhomogeneous background. This extends the previous solutions for a homogeneous background.

© 1987 Optical Society of America

History
Original Manuscript: December 23, 1987
Manuscript Accepted: February 10, 1987
Published: May 1, 1987

Citation
R. Mazar and L. B. Felsen, "Stochastic geometrical diffraction theory in a random medium with inhomogeneous background," Opt. Lett. 12, 301-303 (1987)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-12-5-301

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited